# SDR GTIA040074

- Difficulty date: January 8, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT PRESSURE BULKHEAD DOOR JAMB THRESHOLD SEAL TORN.  AFTER REMOVED TORN SEAL FOUND CORROSION.  CUT OUT DAMAGED AREA AT LOWER AFT DOOR JAMB.  FORMED DOUBLER.  FABRICATED FILLER.  INSTALLED DOUBLER AND FILLER.  (M)
